advertisement
Question
Posted by: Layla | 2011/09/13

Missed dosage of Anti-depressant

Hello,
I have been on Lexamil (10mg) since the 31 July 2011and it has been going pretty well. But on Sunday due to a busy schedule i totally forgot to take my medication. I only managed to take it the following morning. Will this have any affect on me ? I am feeling a bit emotional and am not sure what to do. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It shouldn't have any serious effect. Obviously, with any AD, as it produces its benefits by a gradual and cumulative effect ( rather than producing an immediate effect soon after taking the pill ) its important to take it regularly, as prescribed. Bu as they are usually not eliminated from the body very quickly, missing an indiidual dose usually doesn't cause a problem.
One may well feel a bit emotional anyway, and this should soon pass, and not due to the single missed dose

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/13

It shouldn't have any serious effect. Obviously, with any AD, as it produces its benefits by a gradual and cumulative effect ( rather than producing an immediate effect soon after taking the pill ) its important to take it regularly, as prescribed. Bu as they are usually not eliminated from the body very quickly, missing an indiidual dose usually doesn't cause a problem.
One may well feel a bit emotional anyway, and this should soon pass, and not due to the single missed dose

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement